# SDR 2005UALA00404

- Difficulty date: May 3, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.
